# SDR UPS99831047

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FUSELAGE NOSE SECTION, INTERM, REPAIR EO DC8 5300-11498A TO INCLUDE REMOVAL OF NOSE LANDING GEAR DOORS, BOTH PAC'S INOP (REF DEFERRAL M- 177745) RT PNEUMATIC PRESSURE INDICATION INOP (REF DEFERRAL M-177744 ) REF INCIDENT NUMBER RS99-288.  COMPLIED WITH REPAIRS REF TIMCO REO NR'S 06734, 06743, 06756, 06765, 06767 REV B, 06776, 06778, 06791, 06797 REV B, 06800, 06802 REV A, 0 6820.
